# SDR CA090223010

- Difficulty date: February 21, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 115503008
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 8,384 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AFTER GEAR DOWN SELECTION, THE FLIGHT CREW OBSERVED NR 2 HYDRAULIC ISOLATION VALVE CAUTION LIGHT ILLUMINATED, HYDRAULIC PRESSURE INDICATING 3000 PSI, AND QUANTITY DROPPING.  LANDING GEAR CONFIRMED DOWN AND LOCKED.  FLIGHT CREW CARRIED OUT EMERGENCY PROCEDURES AND AIRCRAFT LANDED UNEVENTFULLY.  MAINTENANCE DISCOVERED HYDRAULIC FLUID LEAK FROM MAIN LANDING GEAR DOWN LOCK RELEASE ACTUATOR.  HYDRAULIC LINE REPLACED AND HYDRAULIC SYSTEM FLUSHED.  AIRCRAFT RETURNED TO SERVICE.  VENDOR FOR FLEX LINE IS GOODRICH.
